# SDR AALA202508251945

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE GRIT BAR NYLON LATCH PIN MISSING OUTER SLEEVE. INSTALLED STOP RELEASE ON L2 GIRT BAR. PER AMM 25-66-00.
